On Divisibility Property of Type 2 (p,q)-Analogue of r-Whitney Numbers of the Second Kind

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v16i2.4715

Keywords:

Stirling numbers, Bell numbers, congruence relation, divisibility property, binomial transform, Hankel tranform, r-Whitney numbers, r-Dowling numbers

Abstract

In this paper, the divisibility property of the type 2 (p,q)-analogue of the r-Whitney numbers of the second kind is established. More precisely, a congruence relation modulo pq for this (p,q)-analogue is derived.

Downloads

Published

2023-04-30

Issue

Section

Nonlinear Analysis

How to Cite

On Divisibility Property of Type 2 (p,q)-Analogue of r-Whitney Numbers of the Second Kind. (2023). European Journal of Pure and Applied Mathematics, 16(2), 934-943. https://doi.org/10.29020/nybg.ejpam.v16i2.4715